# SDR FDEA201405130988

- Difficulty date: May 13, 2014
- Submitted: June 20, 2014
- Operation: Air carrier
- Aircraft: N746FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 688
- Aircraft time: 53,560 hours, 19,393 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: A57240811010000
- Condition: Corroded
- Location: Zone 500
- Part time: 53,560 hours, 19,393 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING RIB 5 FWD LUG HAS CORROSION IN BORE, FWD & AFT FACES. REPLACED RIB 5 MLG FITTING IAW EA 6-5710-T0308251 PT 1, 2 & 3.
